# SDR FX7A200500010

- Difficulty date: November 3, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: H1010272
- Part serial: H4857
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASYMMETRY ON OUTBOARD FLAP, L/R NEEDLES DISAGREE, FLAPS AT 5 DEGREES.  DUMPED FUEL AND FOLLOWED THE EMERGENCY PROCEDURES.  MAINTENANCE FOUND RT OUTBOARD FLAP FOLLOW UP DRUM IS LOOSE IN THE INSIDE.  MAINTENANCE REMOVED AND REPLACED ACTUATOR SWITCH, ALSO REMOVED AND REPLACED THE TRANSMITTER, ALSO PERFORMED THE RIGGING CHECK.
